Main Article Content
This paper gives the description of one general approach to the study of stable – like properties of solutions for a weakly nonlinear system with small perturbing motions for a certain class of nonlinear differential equations. The properties are, K- Stability, K – Unstable, and Asymptotically K – Stables of the given studied equations. The approach is based on the generalization of the direct Lyapunov method combined with the asymptotic and averaging method of nonlinear mechanics. In some instances, such an approach makes it possible to study classes of systems with a small parameter under new wider assumptions on the properties of solutions of the studied systems .Hence, the study established the following results; K- stability for the system [1.3], K- unstable for the system [1.1] and Asymptotically K- stable for the system, [1.1]. My approach and results of this study improved on [4.15] in the literature to the case where more than two arguments of the studied system properties were established.
Blhari I. A generalization of a Lemma of Bellman and its application to uniqueness problems of differential equations. Acta Math. Acad. Sci. Hung. 1956;7(1):71-94.
Choi SK, RYU HS. H-stability in differential systems. Bull. Inst. Math. Acad. Since. 1993;21:205-262.
Choi SK, Song SM. Lipschitz Stability, for Sci. (FJMS). 1999;15:689-708.
Ebiendele PE, Fidelis NS. On the stability and unique stable T. Periodic Solution for Regular Perturbation Systems for an Ordinary Differential Equation”s. Journal of Basic Applied Research International. 2019;25(1):53-61.
Ebiendele PE, Asuelinmen O. New Conditions that Guarantee uniform Asymptotically Stable and Absolute Stability of Singularly Perturbed Systems of Non- Linear Differential Equations. Journal of Advances in Mathematics and Computer Science. 2019; 32(2):1-12.
Ebiendele PE, Fidelis NU. On the uniquely solvability of Cauchy problem and dependences of parameters for a class of linear functional Differential Equations. Asian Research Journal of Mathematics. 2018;10(3): 1-11.
Ebiendele PE, Aguweli AM. New remark on the properties of stable internal control systems of linear differential Equations. Journal of Basic and Applied Research Internationals. 2020;26(6):1-7.
Ebiendele PE, Aguweli AM. Asian Journal of Mathematics and Computer Research. 2020;26(4):251-263.
Ebiendele PE. Journal of Advances in Mathematical Computer Sciences. 2019;32(2): 1-12.
Ebiendele PE, Asuelinmen O. Asian Journal of Mathematics and Computer Research. 2018;25(4):238-248.
Goo YH, Park DG, RYU DH. Boundedness in Perturbed differential Systems. J. APPl. Math. and Informatics. 2012;30:279-287.
Goo YH. Boundedness in the perturbed differential systems. J. Korean SOL. Math. Edu. Ser. B: Pure APPl. Math. 2013;20:137-144.
Grebenikov EA. Averaging method in applied problems. Moscow: Nauka; 1986.
Pinto M. Perturbations of asymptotically stable differential systems. Analysis. 1984;4:161-175.
Pinto M. Stability of nonlinear differential systems. Applicable Analysis. 1992;43:1-20.
Poincare H. Methods Nouvelles de la Mecaniaue Celesle. Chapter 5 and 8. G. villars, Paris and Dover Publications, New York; 1982.